# SDR N6WA2016040101

- Difficulty date: April 1, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 18,119 hours, 12,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE JAMMED.  ADJUSTED MAIN PAX DOOR IAW AMM 52-11-02.
